Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Morning after pill on ovulation date

My menstrual cycles are normal and predictable, usually 28 day cycle. Some months i can actually feel when i ovulate ( pain , etc.) but others time i don t. I ve had success on planning and preventing pregnancy . Had a slip-up on my expected ovulation date and used the morning after pill . I began a regular period (although heavier) after about a week and so do not expect to ovulate again until the 20th. However, today (the 14th) I m having pain that feels like I m ovulating. *Could it be possible that the morning after pill threw off my cycle and i am indeed ovulating early?? I m trying to prevent pregnancy and so yes i have made an appt within my o.b.g. but cannot be seen for a few more weeks.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Yes, morning after pill can cause hormonal changes that are responsible for few symptoms such as delayed period, heavy flow and abdominal cramps. These changes usually get rectified in the next cycle.

It is possible you could be ovulating early which can be confirmed by examining cervical secretion, recording basal body temperature and so on. A more positive way of confirming would be by getting a simple test using ovulation kit. This test is similar to the urine pregnancy test and can be performed at home. The kit is available over the counter at some location or can be bought online.

Hope this information is useful.

Wish you good luck.

Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor